# SDR ABXA9800742

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59353803
- Condition: Cracked
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CRACKED FRAME FS 965 LONGERON 15L.  REPLACED FRAME SECTION FS 965 LONGERON 15L IAW DC9 SRM 53-03.
